Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Headache, terrible fatigue followed by bloating, flatulence, diarrhea with slate grey stools. Taking testostern, antibiotics for tooth infection. Side effect?

Approximately six days ago I started feeling bad. Headaches , terrible fatigue like something was sucking the strength out of me. Then I developed diarrhea for about two days and all that time I had bloating and gas. Then two days ago, the diarrhea seemed to dissapate but then I noticed that my stool was now slate grey and softer than usual. I do not have diarrahea or gas now but the stool is still the same slate grey. The only things that have changed are that I had started taking testostern (via my doctor) and I started taking antibiotics for a tooth infection. i had only taken about two or three pills before I noticed the change in my stool. I stopped taking the testostern three days before that change. I feel better but I know I am not 100%.
Asked On : Wed, 23 May 2012
Answers:  1 Views:  230
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Headache fatigue and diarrhoea may be due to an infection.You are saying you have tooth infection.Slate grey stools may be due to many causes and may be due to indigestion or some other gastrointestinal pathology.Now diarrhoea stopped but stool is still slate grey in colour.So I advise you to consult a gastroenterologist who can find out the real problem and advise accordingly
Hope this answers your question
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor